# SDR SWAA2021042064848

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 30,208 hours, 13,422 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL LEFT HAND SIDE VAPER BARRIER OUTSIDE OF RIB 383 BEHIND B SYS. MAIN HYDRAULIC FITTER HAS 6INCH CRACK REPETITIVE ACTION REQUIRED PERFORMED INTERIM REPAIR IAW SRM 5710101A2. REQUIRES VISUAL INSPECTION OF AREA AT 1200 FLIGHT CYCLES INTERVAL OR MORE FREQUENT.
